# SDR CALA2025081307696

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 86,267 hours, 34,285 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Helicoil
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR LATCHOPENED DURING FLT PERFORMED TSM 32-31-00-810-886-A, AFT CARGO DOOR INDICATION PROXIMITY SWITCH TGT POS FAULT. WHILE PERFORMING OPERATIONAL CHECK OF THE AFT CARGO COMPARTMENT DOOR. FOUND HANDLE MECHANISM BEARING LOOSE, MISSING HARDWARE. MAKING THE VENT DOOR EASY TO  OPEN AND DOOR HANDLE CAME IN WITH HANDLE POPPED OPEN. REMOVED LOCKING HANDLE MECHANISM ON AFT CARGO DOOR. REF AMM 52-32-21-000-001-A.  DURNING CARGO DOOR LOCKING MECHANISM REMOVAL. REF AMM 52-32-21-400-001-A. HELI-COIL CAME OUT WITH THE BOLT ITEM 18. RE-INSTALLED MISSING HELI-COIL . REF SRM 52-32-00-01-A. INSTALLED LOCKING HANDLE MECHANISM ON AFT CARGO DOOR. REF AMM 52-32-11-820-002-A FOR PROPER ADJUSTMENT OF HANDLE. REF AMM 52-32-21-400-001-A FOR INSTALLATION. OPS CHECK GOOD. ACP AND VERIFIED INSTALLATION, ADJUSTMENT AND FUNCTIONAL CHECK OF AFT CGO LOCKING HANDLE MECHANISM AS RII REQUIRED REF AMM 52-32-21-400-001-A, 52-32-11-820-002-A AND 52-32-00-720-001-A, FOUND SATISFACTORY AND SECURED.
